Next Article in Journal
On One Problem of the Nonlinear Convex Optimization
Previous Article in Journal
The Mathematics of Catastrophe
 
 

Order Article Reprints

Journal: AppliedMath, 2022
Volume: 2
Number: 29

Article: The Wiener–Hopf Equation with Probability Kernel and Submultiplicative Asymptotics of the Inhomogeneous Term
Authors: by Mikhail Sgibnev
Link: https://www.mdpi.com/2673-9909/2/3/29

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop